Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 2, 2008, 4:46 PM EDT for 4 counties in Michigan. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 4:46 PM EDT (20:46 UTC)
- Expired
- Jul 2, 2008, 5:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
Counties Allegan County, MI, Barry County, MI, Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 26 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:00 PM EDT | TSTM WND DMG | 5 Ssw Fennville, MI | THE WIND SPEEDS WERE ESTIMATED AT 65 TO 75 MPH. NUMEROUS TREES WERE KNOCKED DOWN AND 8 POWER POLES WERE SNAPPED OFF. |
| Jul 2, 5:05 PM EDT | TSTM WND DMG | 5 Ssw Fennville, MI | THE WIND SPEEDS WERE ESTIMATED AT 65 TO 75 MPH. NUMEROUS TREES WERE KNOCKED DOWN AND 8 POWER POLES WERE SNAPPED. |
| Jul 2, 5:10 PM EDT | TSTM WND GST 60 | 2 Ene New Richmond, MI | |
| Jul 2, 5:14 PM EDT | TSTM WND GST 46 | Holland, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1681 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 022046
SVRGRR
MIC005-015-081-139-022130-
/O.NEW.KGRR.SV.W.0097.080702T2046Z-080702T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
446 PM EDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEGAN COUNTY IN SOUTHWEST MICHIGAN
BARRY COUNTY IN SOUTHWEST MICHIGAN
EXTREME SOUTHWESTERN KENT COUNTY IN SOUTHWEST MICHIGAN
SOUTHERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 530 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED 7 MILES SOUTH OF HUDSONVILLE...AND MOVING EAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
LAKE MACATAWA... OLIVE CENTER... DRENTHE...
BAUER... JAMESTOWN... HOLLAND ST PARK...
JENISON... ZEELAND... HUDSONVILLE...
HOLLAND... GANGES... OVAL BEACH...
CASTLE PARK... SAUGATUCK STATE PARK...
GRAAFSCHAP... HOLLAND TULIP ARPT... BURNIPS...
DOUGLAS...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4288 8622 4298 8579 4277 8578 4277 8548
4249 8508 4245 8508 4246 8626
TIME...MOT...LOC 2046Z 277DEG 39KT 4276 8583 4276 8583
$$1 follow-up statement
000
WWUS53 KGRR 022101
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
501 PM EDT WED JUL 2 2008
MIC005-015-139-022130-
/O.CON.KGRR.SV.W.0097.000000T0000Z-080702T2130Z/
ALLEGAN MI-BARRY MI-OTTAWA MI-
501 PM EDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN OTTAWA...BARRY AND ALLEGAN COUNTIES...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING
PENNY SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
HOLLAND TO 8 MILES SOUTHEAST OF HUDSONVILLE...AND MOVING SOUTHEAST AT
22 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
LAKE MACATAWA... DRENTHE... BAUER...
JAMESTOWN... HOLLAND ST PARK... JENISON...
ZEELAND... HUDSONVILLE... HOLLAND...
GANGES... OVAL BEACH... CASTLE PARK...
SAUGATUCK STATE PARK... GRAAFSCHAP...
HOLLAND TULIP ARPT... DOUGLAS... GLENN...
FENNVILLE...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4280 8621 4298 8578 4277 8578 4277 8548
4249 8508 4245 8508 4246 8626
TIME...MOT...LOC 2101Z 300DEG 19KT 4269 8602 4277 8577
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:23 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 2, 1:23 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 123 PM EDT WED JUL 2 2008 LATEST UPDATE...AVIATION ... .SYNOPSIS...(315 AM EDT WED JUL 2 2008) A COLD FRONT WILL BRING INCREASING CLOUDS LATER TODAY AND THUNDERSTORMS WILL DEVELOP FROM NORTHWEST TO SOUTHEAST ACROSS OUR AREA THIS AFTERNOON THROUGH TONIGHT. SOME OF THE STORMS COULD PRODUCE HAIL AND DAMAGING WIND GUSTS IN ADDITION TO BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING. CANADIAN HIGH PRESSURE WILL BUILD IN AND RESULT IN DRY AND COOL WEATHER THURSDAY AND THURSDAY NIGHT. INDEPENDENCE DAY CONTINUES TO LOOK DRY. IN FACT DRY WEATHER WILL CONTINUE FOR OUR HOLIDAY WEEKEND ALONG WITH A RETURN TO NEAR NORMAL TEMPERATURES. && .SHORT TERM...(315 AM EDT WED JUL 2 2008) (TODAY THROUGH FRIDAY AFTERNOON) VERY LITTLE CHANGES WERE NECESSARY TO OUR GOING FCST. THE COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO OUR CWFA BEGINNING BY AROUND 18Z THIS AFTN ACROSS OUR NW CWFA AND CONTINUING THROUGH THE EARLY MORNING HOURS THURSDAY ACROSS OUR SOUTHERN CWFA. THERE IS A SLIGHT RISK OF SEVERE STORMS... BUT A LARGE SVR WX EVENT IS NOT EXPECTED. THE MOST LIKELY TIME FRAME FOR SVR WX WILL BE BETWEEN 18Z AND 04Z... AND PARTICULARLY FROM MID AFTN THROUGH MID EVE COINCIDENT WITH MAX INSTABILITY (LATEST 21Z SREF GUIDANCE SUGGESTS ML CAPES WILL REACH 1000-1500 J/KG IN THAT TIME FRAME ACROSS OUR CENTRAL AND SOUTHERN CWFA). GIVEN UPSTREAM REPORTS ACROSS NORTHERN MN... HAIL SHOULD BE OUR PRIMARY SVR WX THREAT (MAINLY IN THE THREE QUARTERS TO ONE INCH DIAMETER RANGE). A FEW DAMAGING WIND GUSTS ARE ALSO POSSIBLE GIVEN FCST KINEMATIC WIND PROFILES AND 0-3KM SHEAR WHICH COULD BECOME CONDUCIVE TO BOWING SEGMENTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT... BUT THE OVERALL SYNOPTIC/MESOSCALE SETUP DOES NOT APPEAR FAVORABLE FOR TORNADOGENESIS TO OCCUR UNLESS IF A FEW DISCRETE SUPERCELLS CAN DEVELOP IN AN ENVIRONMENT WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS. BOTTOM LINE... WE SUSPECT THAT SOME STORMS WILL BECOME SEVERE THIS AFTN AND EVE... BUT A LARGER SCALE SVR WX EVENT IS NOT ANTICIPATED. IT WILL BE DRY AND RATHER COOL THURSDAY W/MAX TEMPS ONLY REACHING THE UPPER 60S TO MID 70S WITH THE CANADIAN HIGH BUILDING IN AND VERY COOL N TO NE SFC FLOW. 00Z GFS GUIDANCE TIME HEIGHT RH PROGS INDICATE A FAIR AMOUNT OF LINGERING 925-850 MB MOISTURE... SO I SUSPECT A SCT TO POTENTIALLY BKN CU DECK WILL DEVELOP LATE IN THE MORNING THROUGH THE AFTN IN SPITE OF HIGH PRESSURE BUILDING IN. MORE EXTENSIVE BREAKS IN CLOUD COVER WILL DEVELOP THURSDAY NIGHT AS LOW LEVEL NE WINDS CONTINUE TO ADVECT DRIER AIR IN. WE WILL STICK WITH A DRY FCST FOR FRIDAY. WE ARE NOT BUYING 00Z GFS GUIDANCE WHICH DEVELOPS SHOWERS ACROSS OUR SOUTHERN CWFA FRIDAY MORNING AND EARLY AFTN. THIS SEEMS TO BE ATTRIBUTABLE TO A CONVECTIVELY INDUCED VORT MAX PLACED TOO FAR NORTH. A CONSENSUS BLEND OF LATEST SREF... WRF AND GLOBAL GEM GUIDANCE SUGGESTS THAT DRY WX WILL CONTINUE FRIDAY. THIS SEEMS LIKE THE MOST LIKELY SCENARIO AND PRESERVES CONTINUITY WITH OUR GOING FCST... ALTHOUGH I AM A LITTLE CONCERNED ABOUT POTENTIAL FOR A FEW SHOWERS AS THE H5 TROF AXIS MOVES ACROSS. && .LONG TERM...(315 AM EDT WED JUL 2 2008) (FRIDAY NIGHT THROUGH TUESDAY) FAIR WEATHER EXPECTED FROM FRIDAY NIGHT AND THROUGH THE WEEKEND. TEMPERATURES SHOULD AVERAGE NEAR NORMAL OVER THE WEEKEND WITH WARMER AND MORE HUMID WEATHER FOR LATE SUNDAY AND MONDAY AS SFC RIDGE MOVES EAST AND RETURN FLOW SETS UP. A COLD FRONT MOVING IN FROM THE NORTHWEST MAY BRING SOME SHOWERS OR THUNDERSTORMS BY LATE MONDAY AND ESPECIALLY MONDAY NIGHT. THE FRONT SLOWS DOWN AS IT BECOMES PARALLEL TO THE UPPER FLOW BY EARLY TUESDAY AND SOME SCATTERED SHOWERS OR THUNDERSTORMS COULD LINGER ACROSS THE SOUTHEAST FORECAST AREA MUCH OF TUESDAY. && .MARINE...(1141 AM EDT WED JUL 2 2008) SOUTHWEST WINDS WILL GUST TO 25 MPH THIS AFTN AHEAD OF THE APPROACHING COLD FRONT. WAVE HEIGHTS 3 TO NEAR 5 FEET ENTIRE NEARSHORE. THE COLD FRONT WILL BE SOUTH OF THE LAKE BY 09Z THUR. HOWEVER ANOTHER SMALL CRAFT ADVISORY IS POSSIBLE FOR NORTH WIND/SIGNIFICANT WAVE ACTION BY THUR AFTN. THUNDERSTORMS WITH HAIL... GUSTY WINDS AND FREQUENT LIGHTNING WILL POSE A SIGNIFICANT HAZARD TO MARINERS THIS AFTN THROUGH TONIGHT. && .AVIATION...(123 PM EDT WED JUL 2 2008) VFR CONDITIONS WILL GO DOWN TO IFR CONDITIONS WITH A LINE OF THUNDERSTORMS MOVING THROUGH THE AREA THIS AFTERNOON. CONDITIONS SHOULD IMPROVE BACK TO VFR SOON AFTER THE STORMS CLEAR EACH TAF SITE... THOUGH SCATTERED RAIN SHOWERS WILL LIKELY CONTINUE INTO THE EVENING.... ESPECIALLY SOUTH AND EAST OF GRAND RAPIDS. THERE WILL BE A SLOW CLEARING FROM NORTHWEST TO SOUTHEAST LATE TONIGHT AS THE FRONT PUSHES THROUGH. WINDS WILL BE FROM THE SOUTHWEST INTO THIS EVENING AND THEN GO NORTHWEST AFTER THE COLD FRONT MOVES THROUGH. EXPECT SOME GUSTS OVER 20 KTS THIS AFTERNOON... WITH THE POTENTIAL FOR STRONGER WINDS IN THUNDERSTORMS. && .HYDROLOGY...(315 AM EDT WED JUL 2 2008) NO SIGNIFICANT HYDRO ISSUES ARE ANTICIPATED SINCE BASIN AVG QPF OF ONLY AROUND A HALF TO THREE QUARTERS OF AN INCH IS EXPECTED... WITH ISOLATED AMOUNTS OF 1.00-1.50 INCHES POSSIBLE. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH 651 IN EFFECT FOR ENTIRE AREA. LM...SEVERE THUNDERSTORM WATCH 651 WHOLE LAKE THROUGH 5 PM AND SMALL CRAFT ADVISORY HOLLAND TO MANISTEE THROUGH 10 PM THIS EVENING. && SYNOPSIS: LAURENS SHORT TERM: LAURENS LONG TERM: OSTUNO MARINE: LAURENS/IOD AVIATION: OSTUNO/IOD HYDROLOGY: LAURENS
Hazardous weather outlook, Jul 2, 6:04 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 604 AM EDT WED JUL 2 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-031015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 604 AM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF SOUTHWEST LOWER MICHIGAN TODAY. DAMAGING WINDS AND LARGE HAIL ARE THE GREATEST THREAT...BUT A TORNADO IS ALSO POSSIBLE. THE SEVERE WEATHER IS EXPECTED FROM THE LATE AFTERNOON INTO THE EVENING. STORM MOTION WILL BE TO THE EAST AT ABOUT 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. LMZ844>849-031015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 604 AM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES GREATER THAN 4 FEET WILL POSE A HAZARD TO SMALL CRAFT. RIP CURRENTS ARE POSSIBLE AS WELL ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WAVES GREATER THAN 4 FEET WILL POSE A HAZARD TO SMALL CRAFT ON THURSDAY. OSTUNO
In the hours before
Local storm report, Jul 2, 4:02 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST 1 E ST. JOHNS 43.00N 84.54W
07/02/2008 E45 MPH CLINTON MI TRAINED SPOTTER
ESTIMATED BY SPOTTER AT US 127 AND M21. ALSO REPORTING
PEA SIZE HAIL.
&&
HOVINGLocal storm report, Jul 2, 4:12 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
412 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND GST 1 NE DELTA CENTER 42.73N 84.64W
07/02/2008 E40 MPH EATON MI TRAINED SPOTTER
SPOTTER ESTIMATES 40 MPH WIND AND PEAS SIZE HAIL AT THE
INTERSECTION OF SAGINAW AND CREYTS IN DELTA TWNSHP.
&&
HOVINGLocal storm report, Jul 2, 4:14 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
414 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST LANSING 42.71N 84.55W
07/02/2008 M46 MPH INGHAM MI ASOS
RECORDED BY ASOS.
&&
HOVINGLocal storm report, Jul 2, 4:23 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL MUSKEGON 43.23N 86.26W
07/02/2008 M1.00 INCH MUSKEGON MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Jul 2, 4:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
443 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 1 NE HOLLAND 42.78N 86.09W
07/02/2008 E60 MPH OTTAWA MI TRAINED SPOTTER
&&
MKALEMBKLocal storm report, Jul 2, 4:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
444 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL NEWAYGO 43.42N 85.80W
07/02/2008 E1.00 INCH NEWAYGO MI COUNTY OFFICIAL
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 12:18 PM EDT | Special Marine Warning | GRR | 71 min | |
| Jul 2, 12:26 PM EDT | Special Weather Statement | GRR | Lake, Mason, Muskegon, Newaygo, Oceana, Osceola | 64 min |
| Jul 2, 12:35 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Newaygo, Oceana | 40 min |
| Jul 2, 1:10 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Mecosta, Montcalm, Muskegon, Newaygo and 2 more | 65 min |
| Jul 2, 1:39 PM EDT | Special Marine Warning | GRR | 69 min | |
| Jul 2, 1:57 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Ottawa | 63 min |
| Jul 2, 2:23 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Montcalm, Muskegon, Newaygo, Oceana | 67 min |
| Jul 2, 2:40 PM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 65 min |
| Jul 2, 3:00 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 26 min |
| Jul 2, 3:10 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot, Ionia, Montcalm | 65 min |
| Jul 2, 3:17 PM EDT | Areal Flood Advisory | GRR | Kent | 6 hr |
| Jul 2, 3:21 PM EDT | Special Marine Warning | GRR | 84 min | |
| Jul 2, 3:26 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Clinton, Eaton, Ingham, Ionia and 1 more | 49 min |
| Jul 2, 3:47 PM EDT | Special Weather Statement | GRR | Lake, Mason, Newaygo, Oceana | 58 min |
| Jul 2, 3:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Muskegon, Ottawa | 53 min |
| Jul 2, 4:18 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Eaton, Ingham | 57 min |
| Jul 2, 4:29 PM EDT | Severe Thunderstorm Warning | GRR | Ionia, Kent, Montcalm, Newaygo | 61 min |
| Jul 2, 4:41 PM EDT | Special Marine Warning | GRR | 62 min | |
| Jul 2, 4:54 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Newaygo | 37 min |
| Jul 2, 4:59 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm | 29 min |
| Jul 2, 5:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 5 more | 59 min |
| Jul 2, 5:21 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Isabella, Montcalm | 40 min |
| Jul 2, 5:23 PM EDT | Lakeshore Flood Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 7 hr |
| Jul 2, 5:27 PM EDT | Areal Flood Advisory | GRR | Barry, Eaton, Ingham | 6 hr |
| Jul 2, 6:04 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo and 1 more | 41 min |
| Jul 2, 6:10 PM EDT | Special Marine Warning | GRR | 95 min | |
| Jul 2, 6:41 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Calhoun, Ingham, Jackson, Kalamazoo, Van Buren | 49 min |
| Jul 2, 6:43 PM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 6 hr |
| Jul 2, 7:31 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 44 min |
| Jul 2, 7:36 PM EDT | Flash Flood Warning | GRR | Calhoun, Kalamazoo | 6 hr |
| Jul 2, 7:42 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 34 min |
| Jul 2, 7:52 PM EDT | Special Marine Warning | GRR | 83 min | |
| Jul 2, 7:59 PM EDT | Special Marine Warning | GRR | 91 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.